# SDR REXA2019030700228

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 12,685 hours, 8,781 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENROUTE STOWING CAPT CHART LIGHT BETWEEN THE WINDOWS A PUFF OF SMOKE APPREARED. REMOVED AND REPLACED MAP READING LIGHT IAW AMM 33-13-03.OPS CHECK GOOD.
